Hopf bifurcation analysis of a diffusive single species model with stage structure and strong Allee effect
Pengmiao Hao,
Xuechen Wang and
Junjie Wei
Mathematics and Computers in Simulation (MATCOM), 2018, vol. 153, issue C, 1-14
Abstract:
A diffusive single species model with stage structure and strong Allee effect subject to homogeneous Neumann boundary condition is considered. The stability of the nonnegative equilibria and the existence of Hopf bifurcation are investigated by analyzing the corresponding characteristic equation. Moreover, by the theory of normal form and center manifold, the stability and direction of bifurcating periodic solutions are determined. Finally, some numerical simulations are carried out.
Keywords: Strong Allee effect; Time delay; Stage structure; Stability; Hopf bifurcation (search for similar items in EconPapers)
Date: 2018
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475418301162
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:153:y:2018:i:c:p:1-14
DOI: 10.1016/j.matcom.2018.05.004
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().